# SDR TRAX200601084

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 13,655 hours, 10,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 640 CRACKED.  FLT 4454 CX. REPAIRED IAW CRJ 200 NDTM 51-20-06, REO 601R-53-061, SB 601R-53-061 PER CRJ 200 NDTM 51-20-06, REO601R-53-061, REO 601R-53-061, REO601R-53-061, REO601R-54-005, AND  REO601R-53-061.
